# SDR QXEA200400448

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 1,293 hours, 904 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 200
- Condition: Faulty
- Location: Zone 100 Aoa
- Part time: 5,297 hours, 4,044 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD AFTER RECEIVING A STALL FAIL CAUTION DURING THE CLIMBOUT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT ANGLE OF ATTACK TRANSDUCER.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
